MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where upon final release, valve appeared unstable then migrated ventricular.To stabilize, 2 snares were placed (one from groin, one from ij) to hold the evoque in place, while sapien 29 mm was prepped.Sapien was deployed and evoque valve was stabilized.There was mild-mod leak after that was confirmed with tee but the physician did not feel like post dilating would be beneficial at this time so the physician wants to let it endothelialize and then re-evaluate.There was mild pvl between evoque and sapien.Patient was stable immediately post procedure.Additional information received reporting that the previous annuloplasty band had minor dehiscence which may have impacted shadowing.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.Labelling review.Based on the complaint investigation, the complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The imaging evaluation demonstrated that this case was categorized as a red case for high complexity due to the patient having a prior tricuspid annuloplasty ring with a small dehiscence in the posterior-lateral aspect of the annulus.The pre-existing device and dehiscence also added to the complexity of the procedure due to increased shadowing on echo imaging.It was observed that two anchors of the device appear pinned on the anterior side of the valve during atrial flip, and ventricular expansion.However, visibility is lost after ventricular expansion and it is unclear whether these anchors were un-pinned later in the procedure.Upon deployment, the posterior and lateral aspects of the evoque valve dropped ventricularly, with the majority of anchors over 10mm from the annulus.The available information suggests that the root cause of the event is due to patient conditions (prior tricuspid annuloplasty ring).Malposition events such as embolization may be caused by a variety of factors such as device to native anatomy sizing (perimeter-derived diameter), use factors and procedural factors.No preventative or corrective actions are required because there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22340726
Report Number2015691-2025-05155
Device Sequence Number18434793
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)261202(11)241202
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale